Large values of L-functions from the Selberg class.

Christoph Aistleitner, Lukasz Pankowski

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)345-364
JournalJournal of mathematical analysis and applications
Volume446
Issue number1
Publication statusPublished - 2017

Cite this

Large values of L-functions from the Selberg class. / Aistleitner, Christoph; Pankowski, Lukasz.

In: Journal of mathematical analysis and applications, Vol. 446, No. 1, 2017, p. 345-364.

Research output: Contribution to journalArticleResearchpeer-review

@article{14d67dabebb6453dbb3d4129ec9cd3bf,
title = "Large values of L-functions from the Selberg class.",
author = "Christoph Aistleitner and Lukasz Pankowski",
year = "2017",
language = "English",
volume = "446",
pages = "345--364",
journal = "Journal of mathematical analysis and applications",
issn = "0022-247X",
publisher = "Academic Press",
number = "1",

}

TY - JOUR

T1 - Large values of L-functions from the Selberg class.

AU - Aistleitner, Christoph

AU - Pankowski, Lukasz

PY - 2017

Y1 - 2017

M3 - Article

VL - 446

SP - 345

EP - 364

JO - Journal of mathematical analysis and applications

JF - Journal of mathematical analysis and applications

SN - 0022-247X

IS - 1

ER -